# SDR ASAA2017081221627

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 57,738 hours, 26,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT CLOSE. GROUNDED - YES. FOUND BOLT BROKEN IN UPPER LINK ASSY, REPLACED BOLT AND LUBED DOOR REF AMM 52-41-00. NO ADJUSTMENT NEEDED. OPS NORMAL.
